Numerical validities of the Berry-Robnik's surmise for quantum oval billiard

Hironori Makino, Takahisa Harayama, Yoji Aizawa

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We studied the energy level statistics for one parameter family of quantum oval billiards. The classical phase space of this system consists of a mixture of both regular and irregular regions. We analyzed localization phenomenon of the wavefunction on the phase space structures and verified numerically the validity of the Berry-Robnik formula which is based on the Berry-Robnik's surmise.

Original languageEnglish
Pages (from-to)477-488
Number of pages12
JournalProgress of Theoretical Physics Supplement
Issue number139
DOIs
Publication statusPublished - 2000 Jan 1

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)

Cite this